MathSciNet Relay Station
MathSciNet bibliographic data
MR1397316 (97k:11039) 11D25 (11J68)
Mignotte, M.; Pethő, A.; Lemmermeyer, F. On the family of Thue equations $x\sp 3-(n-1)x\sp 2y-(n+2)xy\sp 2-y\sp 3=k$. Acta Arith. 76 (1996), no. 3, 245–269.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement